# SDR COMA0470077

- Difficulty date: October 31, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N659CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 1,070 hours, 831 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5540 CARGO DOOR CAUTION MESSAGE.  LATCH BUTTON ON DOOR HANDLE STUCK.  CLEANED PUSH BUTTON, OPERATIONAL CHECK SATISFACTORY.
